# SDR AWXA200200797

- Difficulty date: July 29, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577452
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK FUSELAGE SKIN WAS FOUND TO REQUIRE REPLACEMENT DUE TO NUMEROUS REPAIR PATCHES, BS 727 - 908, STR 14 - 20 LT.  MAINTENANCE CUT OUT SKIN BS 727 - 908, STR 14 - 20 LT.  AFTER THE SKIN WAS REMOVED FOUND 2 CRACKED TIE CLIPS AT BS 727B, 747, AND 1 CRACKED SHEAR TIE ANGLE.  FABRICATED A NEW SECTION OF SKIN, FILLERS, A REPAIR ANGLE, 9 TAPER SHIMS, 2 TIE CLIP, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5361-02229-ES1.
